Skip to Main content Skip to Navigation
Journal articles

Control and stabilization of 2 × 2 hyperbolic systems on graphs

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03152022
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, February 25, 2021 - 11:21:06 AM
Last modification on : Tuesday, October 19, 2021 - 11:38:45 AM

Identifiers

  • HAL Id : hal-03152022, version 1

Collections

Citation

Serge Nicaise. Control and stabilization of 2 × 2 hyperbolic systems on graphs. Mathematical Control and Related Fields, AIMS, 2017, 7 (1), pp. 53-72. ⟨hal-03152022⟩

Share

Metrics

Record views

14